SciELO - Scientific Electronic Library Online

vol.105 issue3-4 author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand



Related links

  • On index processCited by Google
  • On index processSimilars in Google


South African Journal of Science

On-line version ISSN 1996-7489
Print version ISSN 0038-2353


NUCCI, M.C.  and  LEACH, P.G.L.. Singularity and symmetry analyses of mathematical models of epidemics. S. Afr. j. sci. [online]. 2009, vol.105, n.3-4, pp.136-146. ISSN 1996-7489.

We present a summary of the methods of Lie symmetry and Painlevé singularity analyses and apply them to a number of well-known epidemiological models to demonstrate the utility of these analyses in the analysis of dynamical systems which arise during investigations of the evolution of diseases.

Keywords : epidemiology; symmetry analysis; singularity analysis; mathematical modelling.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License